MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS ProGrip; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS ProGrip; MESH, SURGICAL, POLYMERIC
Model Number TEM1208GR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Blurred Vision (2137); Discomfort (2330)
Date of Event 03/25/2026
Type of Reportable Event Malfunction

Brand Name
ProGrip
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50218628
Report Number9615742-2026-00760
Device Sequence Number16038671
Product Code FTL
UDI-Device Identifier10884521177697
UDI-Public(01)10884521177697(17)270228(10)SWC1379X(20)02
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTEM1208GR
Device Catalogue NumberTEM1208GR
Device Lot NumberSWC1379X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale
Patient Weight194 LB